# SDR AU981446

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115C2255
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT LT FLOOR PANEL CRACKED IN AREA ADJACENT TO THE RT RUDDER PEDAL.    PART TC:  1,420.
